Occupation time sets of supports of continuous additive functionals
Annales de l'I.H.P. Probabilités et statistiques, Volume 15 (1979) no. 1, p. 41-50
@article{AIHPB_1979__15_1_41_0,
     author = {Gzyl, Cristina and Gzyl, Henryk},
     title = {Occupation time sets of supports of continuous additive functionals},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {15},
     number = {1},
     year = {1979},
     pages = {41-50},
     zbl = {0403.60070},
     mrnumber = {527313},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1979__15_1_41_0}
}
Gzyl, Cristina; Gzyl, Henryk. Occupation time sets of supports of continuous additive functionals. Annales de l'I.H.P. Probabilités et statistiques, Volume 15 (1979) no. 1, pp. 41-50. http://www.numdam.org/item/AIHPB_1979__15_1_41_0/

[1] R.M. Blumenthal and R.K. Getoor, Markov Processes and Potential Theory. Academic Press, New York, 1968. | MR 264757 | Zbl 0169.49204

[2] E. Cinlar, Markov Additive Processes II. Z. Wahrsch., t. 24, 1972, p. 95-121. | MR 329047 | Zbl 0236.60048

[3] E. Cinlar, Levy Systems of Markov Additive Processes. Z. Wahrsch., t. 31, 1975, p. 175-185. | MR 370788 | Zbl 0334.60036

[4] E. Cinlar, Entrance exit distributions for Markov Additive Processes. Stochastic Systems: Modeling, Identification and Optimization I. Ed. R. Wets, North-Holland Co., 1976. | MR 445621 | Zbl 0375.60082

[5] R.K. Getoor and M.J. Sharpe, Last Exit Times and Additive Functionals. The Annals of Probability, vol. 1, n° 4, 1973, p. 550-569. | MR 353468 | Zbl 0324.60062

[6] N. Karoui and P.A. Meyer, Les changements de temps en théorie générale des processus. In Springer Lecture Notes in Mathematics, t. 581, 1977, p. 65-78. | Numdam | MR 488246 | Zbl 0433.60036

[7] J.F.C. Kingman, Home comings of Markov Processes. Adv. Appl. Prob., t. 5, 1973, p. 66-102. | MR 415787 | Zbl 0275.60083

[8] B. Maisonneuve, Ensembles régénératifs, temps locaux et subordinateurs. In Springer Lecture Notes in Mathematics, t. 191, 1971, p. 147-169. | Numdam | MR 448586

[9] P.A. Meyer, Ensembles régénératifs d'après Hoffman Jorgensen. In Springer Lecture Notes in Mathematics, t. 124, 1970, p. 133-150. | Numdam | Zbl 0252.60034

[10] J.M. Rolin, The Inverse of a Continuous Additive Functional, Ph. D. Thesis, Univ. of California, San Diego, 1973.